# SDR EY2R56492B

- Difficulty date: June 5, 2000
- Submitted: June 5, 2000
- Operation: General aviation
- Make and model: Cessna 185
- Engine: Cont IO520*
- Propeller: Mcauly D2A34C58
- System (JASC): 6100 · Propeller System
- Part: Ferrule
- Part number: C3054
- Condition: Corroded
- Location: Threaded Area
- Component: Propeller, Mcauly, D2A34C58O
- Component part number: P058477452
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FERRULE CORRODED IN THREADED AREA.
